General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2007, Volume 198, Number 9, Pages 59–80 (Mi msb3775)  

This article is cited in 8 scientific papers (total in 8 papers)

Bases in the solution space of the Mellin system

A. Dickensteina, T. M. Sadykovb

a Universidad de Buenos Aires
b Siberian Federal University

Abstract: We consider algebraic functions $z$ satisfying equations of the following form:
\begin{equation*} a_0 z^m+a_1z^{m_1}+a_2 z^{m_2}+…+a_nz^{m_n}+a_{n+1}=0. \tag{1} \end{equation*}
Here $m>m_1>…>m_n>0$, $m,m_i\in\mathbb N$, and $z=z(a_0,…,a_{n+1})$ is a function of the complex variables $a_0,…,a_{n+1}$. Solutions of such algebraic equations are known to satisfy holonomic systems of linear differential equations with polynomial coefficients. In this paper we investigate one such system, which was introduced by Mellin. The holonomic rank of this system of equations and the dimension of the linear space of its algebraic solutions are computed. An explicit base in the solution space of the Mellin system is constructed in terms of roots of (1) and their logarithms. The monodromy of the Mellin system is shown to be always reducible and several results on the factorization of the Mellin operator in the one-variable case are presented.
Bibliography: 18 titles.
Author to whom correspondence should be addressed


Full text: PDF file (642 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:9, 1277–1298

Bibliographic databases:

UDC: 517.554+517.588+517.953
MSC: Primary 35G05; Secondary 33C05, 35C10
Received: 11.10.2006 and 13.03.2007

Citation: A. Dickenstein, T. M. Sadykov, “Bases in the solution space of the Mellin system”, Mat. Sb., 198:9 (2007), 59–80; Sb. Math., 198:9 (2007), 1277–1298

Citation in format AMSBIB
\by A.~Dickenstein, T.~M.~Sadykov
\paper Bases in the solution space of the Mellin system
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 9
\pages 59--80
\jour Sb. Math.
\yr 2007
\vol 198
\issue 9
\pages 1277--1298

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dickenstein A., “Hypergeometric functions and binomials”, Revista de la Unión Matemática Argentina, 49:2 (2008), 97–110  mathscinet  zmath  isi
    2. Dickenstein A., Matusevich L.F., Miller E., “Binomial $D$-modules”, Duke Math. J., 151:3 (2010), 385–429  crossref  mathscinet  zmath  isi  scopus
    3. E. N. Mikhalkin, “The monodromy of a general algebraic function”, Siberian Math. J., 56:2 (2015), 330–338  mathnet  crossref  mathscinet  isi  elib  elib
    4. Bogdanov D.V., Kytmanov A.A., Sadykov T.M., “Algorithmic Computation of Polynomial Amoebas”, Computer Algebra in Scientific Computing, Lecture Notes in Computer Science, 9890, eds. Gerdt V., Koepf W., Seiler W., Vorozhtsov E., Springer Int Publishing Ag, 2016, 87–100  crossref  mathscinet  zmath  isi  scopus
    5. Kytmanov A.A., Lyapin A.P., Sadykov T.M., “Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficients”, Program. Comput. Softw., 43:2 (2017), 105–111  crossref  mathscinet  isi  scopus
    6. T. M. Sadykov, “On the Analytic Complexity of Hypergeometric Functions”, Proc. Steklov Inst. Math., 298 (2017), 248–255  mathnet  crossref  crossref  isi  elib
    7. V. R. Kulikov, “A criterion for the convergence of the Mellin–Barnes integral for solutions to simultaneous algebraic equations”, Siberian Math. J., 58:3 (2017), 493–499  mathnet  crossref  crossref  isi  elib  elib
    8. Sadykov T.M., “Computational Problems of Multivariate Hypergeometric Theory”, Program. Comput. Softw., 44:2 (2018), 131–137  crossref  mathscinet  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:441
    Full text:149
    First page:12

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020